×

Found 998 Documents (Results 1–100)

Generalized localization and summability almost everywhere of multiple Fourier series and integrals. (English. Russian original) Zbl 1532.42011

J. Math. Sci., New York 278, No. 3, 408-425 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 634-653 (2022).
MSC:  42B08 46E35 42B10
PDFBibTeX XMLCite
Full Text: DOI

Geometric valuation theory. (English) Zbl 1528.52008

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 93-123 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the absolute convergence of Fourier series of functions of two variables in the space \(C^{1,\omega}\). (English. Russian original) Zbl 1529.42008

Math. Notes 114, No. 4, 635-638 (2023); translation from Mat. Zametki 114, No. 4, 633-636 (2023).
MSC:  42B05 42A20 42B35
PDFBibTeX XMLCite
Full Text: DOI

Embeddings of decomposition spaces. (English) Zbl 1525.42001

Memoirs of the American Mathematical Society 1426. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5990-1/pbk; 978-1-4704-7542-0/ebook). vi, 255 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

A first course in fractional Sobolev spaces. (English) Zbl 1517.46001

Graduate Studies in Mathematics 229. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6898-9/hbk; 978-1-4704-7253-5/pbk; 978-1-4704-7252-8/ebook). xv, 586 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Weighted boundedness of Marcinkiewicz integral operators and related singular integral operators. (English) Zbl 1493.42016

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 167-193 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Harmonic analysis. (English) Zbl 1491.42001

Courant Lecture Notes in Mathematics 31. Providence, RI: American Mathematical Society (AMS); New York, NY: Courant Institute of Mathematical Sciences (ISBN 978-1-4704-6507-0/pbk; 978-1-4704-6893-4/ebook). vii, 101 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software